# SDR CA120419006

- Difficulty date: January 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 16,410 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: C2CF217A
- Condition: Cracked
- Location: Rudder
- Part time: 16,281 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON THE TAKEOFF RUN THE PILOT HOLDING FULL RT RUDDER NOTED A LOUD SNAP AND THE RT RUDDER PEDAL MOVED FORWARD TO THE FIRE WALL.  THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO THE DOCK.  ON INVESTIGATION, IT WAS REVEALED THAT THE RT RUDDER BRACKET HAD FAILED AT THE LOWER WELDED ATTACH AREA.  IT APPEARS THAT THE WELD DID NOT FULLY PENETRATE THE TUBULAR SUB STRUCTURE AND POPPED OFF THE BRACKET ASSY. THE OPERATORS FLEET WERE INSPECTED FOR SIMILIAR DAMAGE BUT NONE WERE FOUND TO BE FAULTY.
